# SDR CA100211001

- Difficulty date: February 9, 2010
- Submitted: March 1, 2010
- Operation: General aviation
- Make and model: Beech 200BEECH
- Aircraft time: 15,867 hours
- Engine: Pwa PT6A41
- Propeller: Hartzl HCB3TN3
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 10138402523
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF AND WHILE CLIMBING THROUGH 6500 FEET, THE CAPTAINS WINDSHIELD CRACKED IN THE OUTER PANE OF GLASS. THE ACFT WAS DEPRESSURIZED AND RETURNED TO THE AIRPORT FOR LANDING WITHOUT INCIDENT. THERE WERE NO OTHER INDICATIONS TO THE CREW PRIOR TO THE CRACK DEVELOPING AND THE WINDSHIELD HEAT WAS OPERATING NORMALLY. AN INSP OF THE WINDSHIELD REVEALED NO SIGNS OF EXTERNAL OR IMPACT DAMAGE AND THE HEATING ELEMENTS AND SENSORS WERE IN GOOD CONDITION. THE WINDSHIELD HAS SINCE BEEN REPLACED BY MX. (TC  20100211001)
